# SDR SWAA2022011042548

- Difficulty date: November 10, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Body Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY PNL 192BL ATTACH FLANGES HAVE 8 BROKEN RECPTICALS. 8-80 ; / [01] REMOVED RECPTICALS AT LT BODY PNL 192BL ATTACH FLANGES AS PER B737 SRM 51-40-02-0G-0; [02] REMOVED AND REPLACED 8 ATTACHED FLANGES AT LT BODY PNL 192BL IAW SRM 51-40-02-0G-0; [03] VERIFIED STEP 1 AND 2.
